# SDR A6WA201240669

- Difficulty date: June 11, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 21,524 hours, 20,808 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 235 S12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE POST LOWER FITTING CRACKED.  REMOVED UNSERVICEABLE WINDOW POST LOWER FITTING.  REPLACED WITH SERVICEABLE FITTING, PN 601R33235-3S.
